Generalized quantifiers in models of set theory
Fundamenta Mathematicae, Tome 106 (1980) no. 3, pp. 153-161
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_106_3_153_161,
author = {Ma{\l}gorzata Dubiel},
title = {Generalized quantifiers in models of set theory},
journal = {Fundamenta Mathematicae},
pages = {153--161},
year = {1980},
volume = {106},
number = {3},
doi = {10.4064/fm-106-3-153-161},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-106-3-153-161/}
}
Małgorzata Dubiel. Generalized quantifiers in models of set theory. Fundamenta Mathematicae, Tome 106 (1980) no. 3, pp. 153-161. doi: 10.4064/fm-106-3-153-161
Cité par Sources :